RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Novikov, Petr Sergeevich
(1901–1975)

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 15

Number of views:
This page:2187
Abstract pages:10171
Full texts:3425
References:137
Member of the USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences
Birth date: 28.08.1901

http://www.mathnet.ru/eng/person25221
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/295531

Publications in Math-Net.Ru
2011
1. P. S. Novikov, S. I. Adian, “On a semicontinuous function”, Tr. Mat. Inst. Steklova, 274 (2011),  10–14  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 274 (2011), 4–8  isi  scopus
1968
2. P. S. Novikov, S. I. Adian, “On abelian subgroups and the conjugacy problem in free periodic groups of odd order”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968),  1176–1190  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:5 (1968), 1131–1144
3. P. S. Novikov, S. I. Adian, “Defining relations and the word problem for free periodic groups of odd order”, Izv. Akad. Nauk SSSR Ser. Mat., 32:4 (1968),  971–979  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:4 (1968), 935–942
4. P. S. Novikov, S. I. Adian, “Infinite periodic groups. III”, Izv. Akad. Nauk SSSR Ser. Mat., 32:3 (1968),  709–731  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:3 (1968), 665–685
5. P. S. Novikov, S. I. Adian, “Infinite periodic groups. II”, Izv. Akad. Nauk SSSR Ser. Mat., 32:2 (1968),  251–524  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:2 (1968), 241–479
6. P. S. Novikov, S. I. Adian, “Infinite periodic groups. I”, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968),  212–244  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:1 (1968), 209–236
1955
7. P. S. Novikov, “On the algorithmic unsolvability of the word problem in group theory”, Trudy Mat. Inst. Steklov., 44 (1955),  3–143  mathnet  mathscinet  zmath
1954
8. P. S. Novikov, “Unsolvability of the conjugacy problem in the theory of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 18:6 (1954),  485–524  mathnet  mathscinet  zmath
1953
9. L. V. Keldysh, P. S. Novikov, “The work of N. N. Luzin in the domain of the descriptive theory of sets”, Uspekhi Mat. Nauk, 8:2(54) (1953),  93–104  mathnet  mathscinet  zmath
1951
10. P. S. Novikov, “On the uncontradictability of certain propositions of the descriptive theory of sets”, Trudy Mat. Inst. Steklov., 38 (1951),  279–316  mathnet  mathscinet  zmath
1943
11. P. S. Novikoff, “On the consistency of certain logical calculus”, Rec. Math. [Mat. Sbornik] N.S., 12(54):2 (1943),  231–261  mathnet  mathscinet  zmath
1939
12. P. Novikoff, “Sur les ensembles effectivement non dénombrables”, Izv. Akad. Nauk SSSR Ser. Mat., 3:1 (1939),  35–40  mathnet  zmath
1938
13. P. S. Novikoff, “Об единственности обратной задачи потенциала”, Dokl. Akad. Nauk SSSR, 18:3 (1938),  165–168  mathnet
1937
14. P. Novikoff, “La separabilité des ensembles $C$”, Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937),  253–264  mathnet  zmath
15. P. Novikoff, “Sur quelques relations entre les families des ensembles projectifs de classe 2 et des projections des complémentaires analytiques uniformes”, Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937),  231–252  mathnet  zmath
16. P. Novikoff, “Les projections des complémentaires analytiques uniformes”, Rec. Math. [Mat. Sbornik] N.S., 2(44):1 (1937),  3–16  mathnet  zmath

1975
17. N. N. Bogolyubov, R. V. Khokhlov, P. S. Aleksandrov, A. N. Kolmogorov, A. N. Tikhonov, V. A. Trapeznikov, G. M. Frank, I. M. Gel'fand, S. V. Emel'yanov, L. A. Lyusternik, D. E. Men'shov, P. S. Novikov, V. I. Siforov, V. M. Alekseev, V. I. Arnol'd, Yu. V. Egorov, N. V. Efimov, D. P. Zhelobenko, O. V. Lokutsievskii, Yu. I. Manin, V. P. Maslov, A. I. Markushevich, I. A. Ovseevich, O. A. Oleinik, Ya. G. Sinai, Yu. M. Smirnov, V. M. Tikhomirov, V. G. Karmanov, E. V. Maikov, E. A. Morozova, Z. Ya. Shapiro, A. F. Lapko, É. S. Rakova, “Sergei Vasil'evich Fomin (obituary)”, Uspekhi Mat. Nauk, 30:5(185) (1975),  2  mathnet
1969
18. A. A. Borovkov, P. N. Golovanov, V. Ya. Kozlov, A. I. Kostrikin, Yu. V. Linnik, P. S. Novikov, D. K. Faddeev, N. N. Chentsov, “Ivan Nikolaevich Sanov (obituary)”, Uspekhi Mat. Nauk, 24:4(148) (1969),  177–179  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:4 (1969), 159–161
1960
19. A. A. Markov (Jr.), P. S. Novikov, S. A. Yanovskaya, “An unsuccessful attempt of popularizing mathematical logic (On “Introduction to mathematical logic” by A. I. Popov)”, Uspekhi Mat. Nauk, 15:6(96) (1960),  215–221  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019